Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1961, Volume 29, Issue 4

The Theory of Cost and Production in the Multi-Product Firm<650:TTOCAP>2.0.CO;2-V
p. 650-658

Ralph W. Pfouts

In this paper the theory of cost and production in the multi-product firm is formulated as a problem of minimizing a convex function subject to convex inequality constraints. The Kuhn-Tucker theorem is used to solve the problem. Differences between cost and production theories for the single-product firm and for the multi-product firm are noted briefly.

Log In To View Full Content